# SDR AALA202104229010

- Difficulty date: April 19, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 33,168 hours, 13,544 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 08913
- Part serial: H8436
- Condition: Delaminated
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW DELAMINATING AT UPPER RIGHT CORNER. R1 WINDOW DELAMINATING AT UPPER LEFT CORNER.  L1 WINDOW REPLACED WITH SERVICEABLE UNIT (AALA202104229009) IAW WORKCARD 08C21156001 AND R1 WINDOW REPLACED WITH SERVICEABLE UNIT IAW WORKCARD 08C21256001, LEAK AND OPS CHECK GOOD.
